# SDR CALA2024100302543

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 38,007 hours, 13,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143A1161
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. BAM NR''S 002177257 & 002222808 FOR ALL WORK ACCOMPLISHED. FWD CARGO COMP. STA 500K STR. 24L HAS A DENT ON THE HAT SECTION OF THE FRAME. REPAIRED THE DAMAGED FRAME PER SRM 53-30-07-2R-1 REPAIR 1. REF. BAM NR''S 002177257 & 002222808 FOR ALL WORK ACCOMPLISHED. LP CREATED TO CREATE ESFR AND DIP FOR BAM NR 2222808 APPROVED TO REMOVE FROM IP FOR MECH TO CREATE DIP. DIP 53-DIP.
